Authors: Krapež, Aleksandar 
Marinković, Bojan 
Title: Isotopy invariant quasigroup identities
Journal: Commentationes Mathematicae Universitatis Carolinae
Volume: 57
Issue: 4
First page: 537
Last page: 547
Issue Date: 1-Jan-2016
ISSN: 0010-2628
DOI: 10.14712/1213-7243.2015.179
Abstract: 
According to S. Krstić, there are only four quadratic varieties which are closed under isotopy. We give a simple procedure generating quadratic identities and deciding which of the four varieties they define. There are about 37000 such identities with up to five variables.
Keywords: 3-sorted quasigroup | Coherent identity | Gem-ini identity | Homotopy | Isotopy | Quadratic identity | Quasigroup | Variety closed under isotopy (homotopy)
Publisher: Faculty of Mathematics and Physics, Charles University
Project: Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Representations of logical structures and formal languages and their application in computing 

Show full item record

Page view(s)

23
checked on Oct 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.